# SDR DHL2004745528

- Difficulty date: July 12, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  THE FOLLOWING DISCREPANCIES WERE NOTED;  STR 23 RT IS CORRODED AT 740 STA BULKHEAD M/R.  CUTOUT SECTION OF STR 23R FROM STA 725-STA740 SIZE 15 INCHES IAW B727 SRM 51-10-3 FIG 1. FABRICATED STRINGER FROM BAC 1496-131 SIZE 15 INCHES PO NR  3323107 AND SPLICE FROM BAC 1498-142 SIZE 14 INCHES PO NR 900878 IAW B727 SRM 53-10-3 FIG 1 TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2 INSTALLED STRINGER REPAIR IAW B727 SRM 53-10-3 FIG1
